# SDR LR7A0037

- Difficulty date: March 21, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 41,950 hours, 28,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3896937
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER JOB CARD HSP53121, FOUND LT FS 577 CARGO FLOOR BULKHEAD END FITTING CRACKED AT LBL 59.  REPLACED END FITTING IAW LAC MEA 382-53-00-028 AND SRM SMP 583-51-10 PG 4, PARA G.  DRC 2063 AND 2064.
